Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 11, Number 6

All articles in this issue are freely accessible.

Relations between loop identities
R. Artzy.
Proc. Amer. Math. Soc. 11 (1960), 847-851
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117295
On projective representations of certain finite groups
Charles W. Curtis.
Proc. Amer. Math. Soc. 11 (1960), 852-860
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118776
Absolute-valued algebras
Kazimierz Urbanik and Fred B. Wright.
Proc. Amer. Math. Soc. 11 (1960), 861-866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120264
One-one polynomial maps
Donald J. Newman.
Proc. Amer. Math. Soc. 11 (1960), 867-870
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0122817
Determinants whose elements have equal norm
T. S. Motzkin.
Proc. Amer. Math. Soc. 11 (1960), 871-874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118738
Power series with gaps
T. S. Motzkin.
Proc. Amer. Math. Soc. 11 (1960), 875
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117329
On the compactness of the structure space of a ring
R. L. Blair and L. C. Eggan.
Proc. Amer. Math. Soc. 11 (1960), 876-879
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0148708
Fixed-point theorems for arcwise connected continua
G. S. Young.
Proc. Amer. Math. Soc. 11 (1960), 880-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117711
The nontriviality of the restriction map in the cohomology of groups.
Richard G. Swan.
Proc. Amer. Math. Soc. 11 (1960), 885-887
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124050
On the polyhedral Schoenflies theorem
M. L. Curtis and E. C. Zeeman.
Proc. Amer. Math. Soc. 11 (1960), 888-889
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119208
On the proximal relation in topological dynamics
Joseph Auslander.
Proc. Amer. Math. Soc. 11 (1960), 890-895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164335
Note on the homotopy properties of the components of the mapping space $X^{S^{p}}$
S. S. Koh.
Proc. Amer. Math. Soc. 11 (1960), 896-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119201
An algorithm for determining whether a given binary matroid is graphic.
W. T. Tutte.
Proc. Amer. Math. Soc. 11 (1960), 905-917
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117173
Decomposing 3-space into circles and points
Ronald H. Rosen.
Proc. Amer. Math. Soc. 11 (1960), 918-928
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120611
On the Hahn-Mazurkiewicz theorem in nonmetric spaces
Sibe Mardešić.
Proc. Amer. Math. Soc. 11 (1960), 929-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117688
A clan with zero without the fixed point property
Haskell Cohen.
Proc. Amer. Math. Soc. 11 (1960), 937-939
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117300
On local trees
L. E. Ward.
Proc. Amer. Math. Soc. 11 (1960), 940-944
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117691
Some characterizations of Riemann $n$-spheres
Robert E. Stong.
Proc. Amer. Math. Soc. 11 (1960), 945-951
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120586
An example concerning affine connexions
N. Hicks.
Proc. Amer. Math. Soc. 11 (1960), 952-956
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121746
The influence of the dissipative part of a general Markov process
R. V. Chacon.
Proc. Amer. Math. Soc. 11 (1960), 957-961
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121463
On approximate derivatives
Casper Goffman and C. J. Neugebauer.
Proc. Amer. Math. Soc. 11 (1960), 962-966
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118792
Proof of a conjecture of Routledge
Shih-chao Liu.
Proc. Amer. Math. Soc. 11 (1960), 967-969
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117158
A counterexample of Koebe’s for slit mappings
Edgar Reich.
Proc. Amer. Math. Soc. 11 (1960), 970-975
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145058
A representation theorem for bounded convex sets
R. R. Phelps.
Proc. Amer. Math. Soc. 11 (1960), 976-983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123172
Isometries of group algebras
Paul Civin.
Proc. Amer. Math. Soc. 11 (1960), 983-985
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121668
Almost uniform convergence versus pointwise convergence
John W. Brace.
Proc. Amer. Math. Soc. 11 (1960), 986-987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119081
Generating functions for formal power series in noncommuting variables.
K. Goldberg.
Proc. Amer. Math. Soc. 11 (1960), 988-991
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118748
A note on semi-groups in a locally compact group
Anatole Beck.
Proc. Amer. Math. Soc. 11 (1960), 992-993
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120307
Summability of a class of Fourier series
G. M. Petersen.
Proc. Amer. Math. Soc. 11 (1960), 994-998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120499
Errata, volume 10; Errata, volume 11
Proc. Amer. Math. Soc. 11 (1960), 999-1000
Abstract, references and article information
Full-text PDF Free Access